# SDR AALA202303305849

- Difficulty date: March 18, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 63,285 hours, 26,786 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Part number: 143A8126Y29
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO RIGHT HAND SHIELD IS CORRODED BETWEEN STA 490 AND 506, STR 26, AND RIGHT BUTT LINE 23. REMOVED AND REPLACED FORWARD RIGHT CARGO SHIELD PER AARD.
